# SDR USAA2013111400003

- Difficulty date: November 13, 2013
- Submitted: November 14, 2013
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 53,284 hours, 19,741 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 1905A000001
- Part serial: 0639
- Condition: Inoperative
- Location: Mlg
- Part time: 63,860 hours, 24,162 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE NLG & MLG FAILED TO EXTEND NORMALLY.  FLIGHT CREW USED ALTERNATE GEAR EXTENSION PROCEDURE TO EXTEND LANDING GEAR.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND SAFETY VALVE 49GA INOPERATIVE.  R & R SAFETY VALVE 49GA. CYCLED GEAR. OPS CHECK OK.
